Asthma Community
asthma; inhaler
About This Community:

This patient support community is for discussions relating to asthma, asthma control, breathing difficulty, bronchodilators, children's asthma, drug allergies, exercise-induced asthma, house dust and indoor allergens, pets, school issues, and sports activity.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

asthma; inhaler

My names Eve and Im 15. I got diagnosed with asthma around 4 months ago after suffering from a reoccurring cough, wheezing, heavy breathing and shortness of breath. spirometry confirmed that it was asthma I had and I got out on the brown preventer inhaler and the blue reliever. after being on the blue Ventolin inhaler I had experienced severe headaches and a jittery feeling in me everytime I took it, the headaches became increasingly worse so I got took off Ventolin and put on Bricanyl Turbohaler. I have been using Bricanyl along with my brown inhaler and antihistamines as it was believed that I had allergic asthma. unfortunatly the Bricanyl doesn't have any affect on me, it doesn't help my breathing like Ventolin did but I can't go back onto that due to the side effects I experience, my asthma nurse doesn't know what to do with me and has no idea what reliever inhaler to put me on to. I am back to see her on the 27th of November but I am asking if anyone knows any inhalers I could try please, she's recommended I ask around on forums to see if anyone can help, thankyou.
2 Comments Post a Comment
Blank
Avatar_m_tn
Get yourself a real doctor. Seriously, asking a forum for help won't do you any good since it's a sensitive condition such as asthma. A nurse learning her job from random people online is a nurse not worth having.
Sorry if I sound harsh, but I don't think you should gamble with your health like that.
cheers...
Blank
746512_tn?1388811180
I would ask your pharamistist because they are going to have the most knowledge about different medicines available.  There may be a different form of ventolin that affects you less.

Also ask the nurse to watch you take your inhaler, improper technique will increase the chance of side-effects (your headaches).

One reliever that works in a slightly different form is atrovent, you could ask to try that one and see if it helps at all.  

Hopes that helps!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Asthma Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Asthma & Allergy Answerers
Avatar_f_tn
Blank
evewisewoman
Toronto, ON
746512_tn?1388811180
Blank
Tammy2009
Calgary, AB
144586_tn?1284669764
Blank
caregiver222